Monograph
Willmot, G.E. and W. (2017) Surplus analysis of Sparre Andersen insurance risk processes, Springer link
Papers in Refereed Journals
Bladt, M., Cheung, E.C.K., Peralta, O. and W. (2025) Modeling discrete common-shock risks through matrix distributions. ASTIN Bulletin. Accepted for publication.
Tang, K., Cheung, E.C.K. and W. (2025) Designing and valuing new equity-linked insurance products for couples. Insurance: Mathematics and Economics 121: 111-132. link (open access)
Cheung, E.C.K., Ip, R.H.L., Tam, H.O. and W. (2024) Cointegration analysis of crop yields and extreme weather factors using Actuaries Climate Index with application of bonus-malus system. North American Actuarial Journal 1-19 link
Cheung, E.C.K., Lau, H., Willmot, G.E. and W. (2023) Finite-time ruin probabilities using bivariate Laguerre series, Scandinavian Actuarial Journal 2023(2): 153-190 link [50 free copies available here] [sample Mathematica notebook available at Wolfram archive]
Cheung, E.C.K., Peralta, O. and W. (2022) Multivariate matrix-exponential affine mixtures and their applications in risk theory, Insurance: Mathematics and Economics 106: 364-389 link [Free access until 15 September 2022]
Willmot, G.E. and W. (2022) Remarks on a generalized inverse Gaussian type integral with applications, Applied Mathematics and Computation 430(1): 127302 link
Albrecher, H., Cheung, E.C.K., Liu, H. and W. (2022) A bivariate Laguerre expansions approach for joint ruin probabilities in a two-dimensional insurance risk process, Insurance: Mathematics and Economics 103: 96-118 link
Ahn, J.Y., Cheung, E.C.K., Oh, R. and W. (2022) Optimal relativities in a modified bonus-malus system with long memory transition rules and frequency-severity dependence, Variance 15(2) link
Rabehasaina, L. and W. (2021) Multitype branching process with nonhomogeneous Poisson and contagious Poisson immigration, Journal of Applied Probability 58(4): 1007-1042 link
Cheung, E.C.K., Ni, W., Oh, R. and W (2021) Bayesian credibility under a bivariate prior on the frequency and the severity of claims, Insurance: Mathematics and Economics 100: 274-295 link
Xu, R. and W. (2020) Optimal dividend and capital injection strategy with a penalty payment at ruin: Restricted dividend payments, Insurance: Mathematics and Economics 92: 1-16 link
Rabehasaina, L. and W. (2020) Analysis of the infinite server queues with semi-Markovian multivariate discounted inputs, Queueing Systems 94: 393-420 link
Cheung, E.C.K., Rabehasaina, L., W. and Xu, R. (2019) Asymptotic correlation structure of discounted incurred but not reported claims under fractional Poisson arrival process, European Journal of Operational Research 276(2): 582-601 link
Xu, R., W., Han, X. and Yang, H. (2018) A plan of capital injections based on the claims frequency, Annals of Actuarial Science 12(2): 296-325 link
Rabehasaina, L. and W. (2018) On a multivariate renewal-reward process involving time delays and discounting: Applications to IBNR process and infinite server queues, Queueing Systems 90(3-4): 307-350 link
W. and Liu, H. (2018) Discounted aggregate claim costs until ruin in the discrete-time renewal risk model, Methodology and Computing in Applied Probability 1-34 link
Drekic, S., W. and Xu, R. (2018) A threshold-based risk process with a waiting period to pay dividends, Journal of Industrial and Management Optimization July 14(3): 1179-1201link
W., Xu, R. and Yang, H. (2017) Gerber-Shiu analysis with two-sided acceptable levels, Journal of Computational and Applied Mathematics 321: 185-210 link
W. (2016) On multivariate discounted compound renewal sums with time-dependent claims in the presence of reporting/payment delays, Insurance: Mathematics and Economics 70: 354-363 link
Cheung, E.C.K. and W. (2016) On the discounted aggregate claim costs until ruin in dependent Sparre Andersen risk processes, Scandinavian Actuarial Journal 1: 63-91 link
Cheung, E.C.K., Liu, H. and W. (2015) On the joint analysis of the total discounted payments to policyholders and shareholders: Dividend barrier strategy, Risks 3(4): 491-514 link
Willmot, G.E. and W. (2015) On some properties of a class of multivariate Erlang mixtures with insurance applications, ASTIN Bulletin 45(1): 151-173 link
Liu, J. and W. (2014) Asymptotic analysis of risk quantities conditional on ruin for multidimensional heavy-tailed random walks, Insurance: Mathematics and Economics 55: 1-9 link
Landriault, D., Lee, W.Y., Willmot, G.E. and W. (2014) A note on deficit analysis in dependency models involving Coxian claim amounts, Scandinavian Actuarial Journal 5: 405-423 link
Willmot, G.E. and W. (2013) Some distributional properties of a class of counting distributions with claims analysis applications, ASTIN Bulletin 43(2): 189-212 link
W. and Cheung, E.C.K. (2013) A note on discounted compound renewal sums under dependency, Insurance: Mathematics and Economics 52(2): 170-179 link
Avanzi, B., Cheung, E.C.K., Wong, B. and W. (2013) On a periodic dividend barrier strategy in the dual model with continuous monitoring of solvency, Insurance: Mathematics and Economics, 52(1): 98-113 link
Willmot, G.E. and W. (2012) On the analysis of a general class of dependent risk processes, Insurance: Mathematics and Economics 51(1): 134-141 link
W. (2012) A generalized penalty function for a class of discrete renewal processes, Scandinavian Actuarial Journal 2: 130-152 link
W. (2011) Refinements of two-sided bounds for renewal equations, Insurance: Mathematics and Economics 48(2): 189-196 link
Cheung, E.C.K., Landriault, D., Willmot, G.E. and W. (2011) On orderings and bounds in a generalized Sparre Andersen risk model, Applied Stochastic Models in Business and Industry 27(1): 51-60 link
W. (2010) Some remarks on delayed renewal risk models, ASTIN Bulletin 40(1): 199-219 link
Willmot, G.E. and W. (2010) Surplus analysis for a class of Coxian interclaim time distributions with applications to mixed Erlang claim amounts, Insurance: Mathematics and Economics 46(1): 32-41 link
Cheung, E.C.K., Landriault, D., Willmot, G.E. and W. (2010b) Structural properties of Gerber-Shiu functions in dependent Sparre Andersen models, Insurance: Mathematics and Economics 46(1): 117-126 link
Cheung, E.C.K., Landriault, D., Willmot, G.E. and W. (2010a) Gerber-Shiu analysis with a generalized penalty function, Scandinavian Actuarial Journal 3: 185-199 link
Willmot, G.E. and W. (2007) On the class of Erlang mixtures with risk theoretic applications, North American Actuarial Journal 11(2): 99- 115. Discussion, 11(2): 115-117. Authors' reply, 11(2): 117-118. Discussion, 11(4): 142-144, Authors' reply, 11(4): 144 link
Discussion
W. (2009) Discussion of "On the joint distributions of the time to ruin, the surplus prior to ruin, and the deficit at ruin in the classical risk model", North American Actuarial Journal 13(2): 272-277 link
Articles in professional journals
Hanewald, K., Wong, B., and Woo, J.-K. (2022) Retirement, superannuation, and data analytics insights from the 2022 UNSW Risk and Actuarial Industry Workshop, Actuaries Digital link
Cokcetin, S. and Woo, J.-K. (2022) UNSW Girls in Business Camp develops next generation of female actuaries, Actuaries Digital link
Hanewald, K., Wong, B., and Woo, J.-K. (2022) Insights from the UNSW Risk and Actuarial Industry Workshop, Actuaries Digital link
Cheung, E.C.K., Li, J., and Woo, J.-K. (2021) Why should we look beyond traditional bonus-malus schemes?, Actuaries Digital, Dec 2021 link